Couldn't find what you looking for?

TRY OUR SEARCH!

Hi

 

I have been dealing with chronic gastritis for two years.  I also have gerd.  I take PPI and Domperidone.  I am recently suffering alot of nausea and stomach pain.  I notice this occurs after i take my meds in the morning as well as after I eat.  I am thinking that part of the nausea and pain is due to the meds I take.  Has anybody experienced this? 

Also, has anybody been cured from chronic gastritis?  If so, what remedies were used

 

thank you

 

 

Loading...

Hi Fogglad,

It could be your meds.  Cramps are listed as a side effect of Domperidone and most PPI's list nausea as a side effect.

Are you taking them as directed?  Domperidone and most PPI's are taken before a meal.  Don't skip breakfast.

Chronic refers to a long lasting condition.  GERD can often times it can be managed very well.  Your doctor should have told you to eat smaller meals so as to not put as much pressure on the sphincter at the lower end of your esophagus and to not lie down after eating.

Talk to your doctor about your meds.

Hope it helps.





Reply

Loading...